# SDR BAI71007

- Difficulty date: July 10, 2007
- Submitted: July 23, 2007
- Operation: General aviation
- Aircraft: N7109C
- Make and model: Robsin R22BETAII
- Aircraft serial: 2952
- Aircraft time: 3,285 hours
- Engine: Lyc O360A1D
- System (JASC): 6300 · Main Rotor Drive System
- Part: Belt
- Part number: A1902
- Condition: Broken
- Location: M/R Drive
- Part time: 1,085 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B

## Discrepancy

MAIN ROTOR DRIVE BELTS SEPARATED IN FLIGHT CAUSING THE CLUTCH ACTUATOR TO RUN EXCESSIVELY. THE OVER-TRAVEL LIMIT-SWITCH LANYARD WAS SEVERED BY A PORTION OF THE BROKEN BELTS AND DID NOT PERFORM IT'S INTENDED FUNCTION. THE PIC HAD TO DISABLED THE CLUTCH ACTUATOR SYSTEM BY PULLING THE CLUTCH CIRCUIT BREAKER AND THEN AUTO ROTATED TO THE GROUND. THERE WAS NO ADDITIONAL DAMAGE TO THE AIRCRAFT OR INJURY TO OCCUPANTS AS A RESULT OF THE AUTOROTATION.
